Hi, I have stopped using the patches 4months ago. And I've been trying to conceive but nothing yet. My body feels very weird. I don't know what's happening to it. I get cramps a week or 2after my period sometimes. And many other stuff that puzzle me because it never used to happen before and didn't happen Untill I've stopped using the pAtches. Anyways my period is regular and last 7days, but I have blood clots with white tissue in it. If u have any clue or been in my situation please let me know. Is everything ok? Do I need to see Doctor? BTW. When I first stopped using the patches 4mths ago I had a vaginal ultrasound done. And I was told that everything is fine. But I'm not really sure. Please help me. Thanx
They aren't blood clots. They are pieces of the uterine lining. We don't bleed when we have a period its shedding the uterine lining, so they aren't blood clots. In all my life with my period I never examined the pieces. If the ultrasound said everything is fine its fine. Docs don't lie to us anymore. I think you're just expecting too much too soon. Its not easy to get pregnant. Thinking you should have done it in 4 months is what is adding to your anxiety about it. When a healthy couple has sex, with no protection, they have only a 35% chance of pregnancy. It takes timing. I don't know what else the dr is going to do for you, he told you you were fine after the ultra sound.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2011 • 4 answers
Posted 7 Oct 2011 • 1 answer
I took misoprostol at the end of October. I bleed through the night and had a huge blood clot in the
Posted 4 Dec 2014 • 1 answer
Posted 4 May 2015 • 1 answer
My 3 years is almost up. Here lately I've been bleeding a lot, and having horrible cramps. I woke up
Posted 22 May 2016 • 0 answers